Estimates for Null Forms and the Spaces Hs,δ

Sergiu Klainerman, Matei Machedon

Research output: Contribution to journalArticlepeer-review

40 Scopus citations
Original languageEnglish (US)
Pages (from-to)852-865
Number of pages14
JournalInternational Mathematics Research Notices
Issue number17
StatePublished - 1996

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Estimates for Null Forms and the Spaces Hs,δ'. Together they form a unique fingerprint.

Cite this